# SDR EIA2000042

- Difficulty date: August 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, T, J
- Precautionary procedure: C

## Discrepancy

PHL - ON TAKEOFF ROLL, INGESTED 1-2 GEESE IN NR 1 ENGINE.  ABORTED TAKEOFF.  MAJOR DAMAGE TO NR 1 ENGINE, FLAMEOUT, OVERTEMP AND SEIZED.  SUSTAINED IMPACT DAMAGE TO GROUP 1 LT NR 2 AND NR 4 LED''S.  REPLACED GROUP 1 LT NR 2 AND NR 4 LED''S.  REPLACED NR 1 ENGINE.  REPLACED 8 EACH W/T ASSYS FOR THERMAL CONDITION DUE TO ABORTED TAKEOFF.  (M)
